# SDR FDEA2018092542665

- Difficulty date: September 24, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 57,554 hours, 22,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103063
- Condition: Damaged
- Location: Bs 1580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STA 1580 STR 23L-24L IS DAMAGED COMPLIED WITH FED-EX EA.# F-5310-T0340832 C P2, FUSELAGE- MAINFRAME-REPAIR OF   DAMAGED FRAME DUE TO CONTAINER STRIKE, STA. 1580, STR.23L-24L. REMOVED EXISTING   REPAIR AND PRODUCTION SPLICE, FABRICATED NEW REPAIR ANGLE , FROM 7075-0 .071, DIM.   19 1/2" X 6" HEAT TREATED TO T6, FABRICATED REPAIR FILLER FROM 7075-T6 .063 DIM. 15 1/8"   X 5 3/8", STRINGER CLIP FROM BAC1518-769 7075-T6511 AND INSTALLED REPAIR PARTS TO   FRAME STA.1580 S-23L- S-24L IAW FED-EX EA # F-5310-T0340832. C. P2.
